# SDR UPS00831741

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1440 - 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, MAIN CABIN SEAT TRACK 'F' STA 1440-1540 HAD CORROSION ON BOTTOM.  REMOVED FLOORBOARD SEAT TRACK. DRILLED SEAT TRACK AND SPLICES IAW DC8 SRM 53-2-3.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED SEAT TRACK, SPLICES AND FLOORBOARD IAW DC8 SRM 51-3-0.
